# SDR 95ZZZX2945

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9438M
- Make and model: Cessna TU206G
- Aircraft serial: U20604546
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Controller
- Part number: 4706889007
- Condition: Malfunction
- Location: Turbo
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON SECOND TAKEOFF DURING CLIMB, MAN. PRESS. DECAYED TO 27 INCHES HG.  CLIMB CONTINUED AND POWER SLOWLY CAME BACK - NEXT TAKEOFF WAS NORMAL.  REPLACED TURBO CONTROLLER AND ALL HOSES TO AND FROM WASTEGATE, ALSO, CONTROLLER DRAIN HOSE.  A/C RAN TO TEST, APPEARED NORMAL.  MADE TWO TAKEOFFS, FULL POWER, NO DEFECTS NOTED - THIS IS THE THIRD CONTROLLER THIS ENG HAS HAD.  SUBMITTER STATED NOT SURE WHAT CAUSED THE PROBLEM OR IF IT IS CURED.
